# SDR GTIA030285

- Difficulty date: April 15, 2003
- Submitted: May 15, 2003
- Operation: Air carrier
- Aircraft: N814NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49619
- Engine: Pwa JT8D*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Damaged
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX CABIN FLOOR INTERCOSTAL CRACKED AT FS 1041 OBL.  REMOVED DAMAGE INTERCOSTAL.  FABRICATED NEW INTERCOSTAL.  INSTALLED NEW INTERCOSTAL.
